| Model Number |
39575 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/30/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Reportable based on device analysis completed on 12-jan-2022.It was reported that guidewire damage was encountered.The patient presented with may-thurner syndrome (mts).A 035/260 (bx/1) amplatz super stiff guidewire was selected for use.However, during unpacking, it was noted that the guidewire was uncoiled and was never inserted into the patient's body.The procedure was completed with another of same device.No patient complications were reported.However, returned device analysis revealed distal end detachment.
Additional Manufacturer Narrative
Device eval by mfr: unit returned with its original pouch batch 28239122, overall visual revision did not identify failures or evidence that could be lost due to decontamination process.The returned device matches with upn provided by the customer.The returned device was inspected and it had the distal tip bent and unraveled.The device was received outside the protective hoop.No more visual damages were found in the device.Detailed pictures of the tip damage were taken and it was possible to observed the coil bent and unraveled.Additionally, the solder ball was detached from core wire.